Discussions that mention toradol

Back Problems board


A little update... Talked to the Dr that put me on the Topamax. He told me to space out (hmm good word usage) the BP meds and the Topamax and it's helping me with the shakes. I'm splitting them like an hour and eating something small, well at least drink a full glass of something coffee, juice, water. The main side effects that I had noticed: SPACED OUT. I am only on 100 mg a day 50mg in AM and 50 mg in PM and the morning dose I just feel so wierd... forgeting things, time is racing by, dizzy, just wierd. also I am VERY thirsty; my taste has changed, I used to LOVE LOVE LOVE diet pepsi, now it tastes flat and nasty, tried it twice and had someone else try it; and I have been able to remember my dreams ok i know that is odd i don't know if I just have not been dreaming in the last couple of months on the 2 Vicoden ES every night(even though I'm still taking them hmmm) but I can remember my dreams now.

The good news, I had a Toradol shot on Thursday(2/2) and my Lumbar pain has settled down a LOT. Now just to get rid of the tingling in my feet.